# SDR QXEA2017060900406

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 37,650 hours, 39,366 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018003
- Part serial: 1186
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Part time: 26,989 hours, 28,045 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK BROUGHT PROPS OUT OF FEATHER AND THEN GOT A POWERPLANT MESSAGE ON ED. CDE REPORTED CODE 794.   REPLACED NR 2 ENGINE PEC IAW AMM 61-20-36-00/400-801. OPS CHECKED  NORMAL. ACFT OK FOR CONTINUED SERVICE.
